I was diagnosed rheumatoid and February I couldn't get in to see a doctor until March. it is now April and I am on my third week of this medication. I have noticed a change in my digestive system. being the third week of treatment my stomach is upset and I also have headache and I have not slept all night due to this distribance. I feel nauseating when I think of eating..I now wonder should I go off treatment? Would my rheumatologist agree with me not wanting it? Wouldn't just predisone n nsids be enough to slow down my RA? I'm just upset and don't like feeling low key..All my activities has been put to a halt..because I can't move without pain or flare..I have been doing range of motions, but I don't know if it's worth the risk of taking this medication? ? Just confused? I know when I'm on predisone I feel much better n I know it's a on n off thing too. I'm 56 diabetes along with them wanting me to see a endocrinologist as well..all new diagnosis and I try to b positive. .I still have pain so is methotrexate worth it?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.